# SDR MYWA100119

- Difficulty date: November 16, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 21,099 hours, 25,990 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Gauge
- Condition: Erratic
- Location: Vibration Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  DURING FLIGHT NR 2 ENGINE VIBRATION BECAME ERRATIC AND UNRELIABLE.
